L'image d'une application holomorphe
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 1, p. 75-101
@article{AFST_1991_5_12_1_75_0,
     author = {Gruman, Lawrence},
     title = {L'image d'une application holomorphe},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 12},
     number = {1},
     year = {1991},
     pages = {75-101},
     zbl = {0749.32016},
     mrnumber = {1189435},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1991_5_12_1_75_0}
}
Gruman, Lawrence. L'image d'une application holomorphe. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 1, pp. 75-101. http://www.numdam.org/item/AFST_1991_5_12_1_75_0/

[B-M] Bocher (S.) and Martin (W.T.) .- Several Complex Variables, Princeton University Press (1948). | MR 27863 | Zbl 0041.05205

[B-T] Bedford (E.) and Taylor (B.A.) .- A new capacity for plurisubharmonic functions, Acta. Math. 149 (1982), pp. 1-41. | MR 674165 | Zbl 0547.32012

[D-E] Dixon (P.G.) and Esterle (J.) .- Michael's problem and the Fatou-Bieberbach phenomenon, Bull. Amer. Math. Soc. (N.S.) 15 (1986), pp. 127-187. | MR 854551 | Zbl 0608.32008

[G] Gruman (L.) . - Value distribution for holomorphic maps in n, Math. Ann. 245 (1979), pp. 199-218. | MR 553341 | Zbl 0421.32028

[G-2] Gruman (L.) .- Ensembles exceptionnels pour les applications holomorphiques dans n, Séminaire P. Lelong-P. Dolbeault-H. Skoda (1981-1983), Lecture Notes in Math. n° 1028, Springer-Verlag, Berlin, pp. 125-162. | MR 774975 | Zbl 0523.32020

[L-G] Lelong (P.) and Gruman (L.) .- Entire Functions of Several Complex Variables, Grundlehren der mathematishen wissenshaften n° 282, Springer-Verlag, Berling (1986). | MR 837659 | Zbl 0583.32001

[O] Ono (I.) .- Analytic vector functions of several complex variables, J. Math. Soc. Japan 8 (1956), pp. 216-246. | MR 91347 | Zbl 0075.06602

[R-R] Rosay (J.P.) and Rudin (W.) .- Holomorphic maps from n to n, Trans. Amer. Math. Soc. vol. 310 1 (1988), pp. 47-86. | MR 929658 | Zbl 0708.58003

[S] Siciak (J.) . - Extremal plurisubharmonic functions in n, Proc. First Finnish Polish Summer School in Complex Analysis (1977), pp. 115-152. | MR 590080 | Zbl 0384.32005